# SDR ASOA20120123007

- Difficulty date: January 23, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450878
- Aircraft time: 16,327 hours, 10,591 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23074862
- Part serial: CAE312913
- Condition: Leaking
- Location: Nr 2
- Part time: 13,811 hours, 8,751 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE IN THE CABIN AFTER TAKEOFF AFTER PACK WAS WAS SELECTED.  THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT. MX INSPECTED AND REPLACED THE NR 2 ENGINE.  OPS CHECKED GOOD.
